Laila, D.S. and Nesic, D. (2003) Discrete-time Lyapunov-based small-gain theorem for parameterized interconnected ISS systems. IEEE Transactions on Automatic Control, 48(10), pp. 1783-1788. ISSN (print) 0018-9286Full text not available from this archive.
|Research Area:||Mechanical, aeronautical and manufacturing engineering|
|Faculty, School or Research Centre:||Faculty of Engineering (until 2011)|
|Depositing User:||Automatic Import Agent|
|Date Deposited:||01 Nov 2011 15:45|
|Last Modified:||01 Nov 2011 15:45|
Actions (Repository Editors)
|Item Control Page|